# SDR UPS08452145

- Difficulty date: February 26, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 62,889 hours, 8,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN LT NR 1 DOOR BEAM INSTL FOUND CRACKED AS MARKED.  NEW BEAM INTERCOSTAL FABRICATED USING MATL 7075-0.050" PER DWGABA7096.  INTERCOSTAL HEAT TREATED TO T62 PER DPS7.00-1 HARDNESS HRB 78.4 IS ACCEPTABLE PER DPS1.05-3.  HOLES PICKED UP ON NEW BEAM PER SRM 51-31-01 V.2R .40  AND REPROTECTED PER SRM 51-21-01 V.2R.40.  NEW BEAM INTERCOSTAL INSTALLED PER SRM 51-33-01 AND 51-35-01V.2R.40.
